Arithmetic properties of certain functions in several variables III

J. H. Loxton, A. J. van der Poorten

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

We obtain a general transcendence theorem for the solutions of a certain type of functional equation. A particular and striking consequence of the general result is that, for any irrational number w, the function takes transcendental values at all algebraic points α with 0 < |α| < 1.

Original languageEnglish
Pages (from-to)15-47
Number of pages33
JournalBulletin of the Australian Mathematical Society
Volume16
Issue number1
DOIs
Publication statusPublished - 1977
Externally publishedYes

Fingerprint Dive into the research topics of 'Arithmetic properties of certain functions in several variables III'. Together they form a unique fingerprint.

Cite this